# SDR 2000ZZZX583

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: PTGMN
- Make and model: Lear 55C
- Aircraft serial: 139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Misinstalled
- Part time: 2,261 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX RIVETS MISSING FROM RT FUSELAGE BETWEEN MIDDLE AND AFT WING ATTACH POINTS.  BS 401.92 AND BS 410.30.  THESE RIVETS DO NOT GO THROUGH THE PRESSURE VESSEL, BUT DO GO THROUGH RT FUSELAGE OVERWING LONGERON.  THREE RIVETS MISSING FROM AFT SIDE OF MIDDLE ATTACH FITTING AND THREE RIVETS MISSING FROM AFT SIDE OF AFT ATTACH POINT.  (X)
